# SDR CA030113010

- Difficulty date: January 11, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 28,276 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: DSC252A40230
- Condition: Chafed
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) ON STARTUP NR 2 HYDRAULIC SYSTEM QUANTITY BLED TO 1 QT. PUDDLE OF FLUID OBSERVED AROUND LT MAIN GEAR. AIRCRAFT SHUT DOWN. NR 1 MAIN BRAKE FLEX LINE REPLACED.
